# SDR ASAA2015022310790

- Difficulty date: February 23, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 68,317 hours, 44,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE DAMAGE AT FRONT LT SIDE OF ACFT FS 291, STRINGER 21L REF LP 11338892. ACFT GROUNDED.  REPAIRED LIGHTNING STRIKE DAMAGE AT LT SIDE FS 291, STR 21L IAW EA 400, 53EA 14603.
